# SDR USAA2009121593344

- Difficulty date: December 13, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,095 hours, 39,496 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 6573761110
- Part serial: 388495
- Condition: Cracked
- Location: Rt Mlg
- Part time: 43,615 hours, 35,721 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THREE CRACK INDICATIONS ON RIGHT MAIN LANDING GEAR STRUT HOUSING.  REPLACED RIGHT MAIN LANDING GEAR IAW JOB CARD R4M32001 & EA 121447.
